# SDR DALA14013203219

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ELONGATED HOLE ON FLOOR SUPPORT -Y1292 IN AFT PAX CABIN LOCATED BETWEEN FRAMES 64-66+5".  REPLACED FLOOR SUPPORT IAW SRM A320 51-72-11 AND DWG D53472816.
